RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 2, Pages 117–130 (Mi mvk228)  

A new authenticated encryption mode for arbitrary block cipher based on universal hash function

A. Yu. Nesterenko

National Research University Higher School of Economics, Moscow

Abstract: In this article we present a new authenticated encryption mode for arbitrary block cipher. This mode is a combination of well known XEX (XorEncryption-Xor) mechanism used in XTS encryption mode and universal hash function with predetermined properties from special class of functions. The bit length of authentication code being twice as much as the length of a cipher block is an important feature of our mode. The other important feature is the possibility of parallel implementation. The description, some security considerations and aspects of practical implementation are supplied.

Key words: authenticated encryption, block cipher, universal hash function.

DOI: https://doi.org/10.4213/mvk228

Full text: PDF file (207 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.719.2
Received 18.III.2016
Language:

Citation: A. Yu. Nesterenko, “A new authenticated encryption mode for arbitrary block cipher based on universal hash function”, Mat. Vopr. Kriptogr., 8:2 (2017), 117–130

Citation in format AMSBIB
\Bibitem{Nes17}
\by A.~Yu.~Nesterenko
\paper A new authenticated encryption mode for arbitrary block
cipher based on universal hash function
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 2
\pages 117--130
\mathnet{http://mi.mathnet.ru/mvk228}
\crossref{https://doi.org/10.4213/mvk228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3689437}
\elib{http://elibrary.ru/item.asp?id=29864953}


Linking options:
  • http://mi.mathnet.ru/eng/mvk228
  • https://doi.org/10.4213/mvk228
  • http://mi.mathnet.ru/eng/mvk/v8/i2/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:153
    Full text:54
    References:20
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019